Ask an expert
Question

01 Feb 2006

Strange discharge
Hi there,

I wonder if you can help me - which you probably can, cause this is what you do for a living!
I'm currently on the pil, Jasmin to be precise, for my bad skin problem aswell as terrible pains during my periods.
This is my sixth month using it, and i've had alot of problems. One of them being that I one had my period twice in a month, even though i was still drinking the pills which should be preventing this from happening.
And now, I have a brownish-almost black discharge, which dissapeared for about 4-5 days, and returned just before I reached the last few pills that were left.
I know it's almost time to start with my periods again as the pills are finished and i have a few cramps...
But the question i really have is - could it possibly be the pills causing this to happen, or is there something else wrong with me?
I don't have a gynaecologist to go to, so your help would be really appreciated!
Thanks alot!
Have a great day
Answer 351 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

There could be an underlying problem such a polyp in the uterus which is causing this or it could be that you need a differnt pill. You will need to see a doctor to sort out the reason for the abnormal bleeding.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.